Mathematical analysis of an integral equation arising from population dynamics

Kay, D A, Sagheer, M and Tang, Q (2007) Mathematical analysis of an integral equation arising from population dynamics. Mathematical Biosciences, 210 (2). pp. 415-435. ISSN 0025-5564

Full text not available from this repository.

Abstract

In this paper, we establish the existence of travelling wave solution to an intrinsically non-linear differential-integral equation formed as a result of mathematical modelling of the evolution of an asexual population in a changing environment. This equation is first converted to a non-linear integral equation. The discretization and manipulation of the corresponding eigenvalue problem allows us to use the theory of positive matrices to get some very useful estimates and then to confirm the existence of solution. We also exhibit numerical simulation results and explain the biological meaning of the results.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Depositing User: Qi Tang
Date Deposited: 06 Feb 2012 19:09
Last Modified: 03 Apr 2012 15:08
URI: http://srodev.sussex.ac.uk/id/eprint/19456
📧 Request an update